MathSciNet Relay Station
MathSciNet bibliographic data
MR2512827 60H10 (34A60 34E10 34F05 60B10)
Buckdahn, R.; Ouknine, Y.; Quincampoix, M. On limiting values of stochastic differential equations with small noise intensity tending to zero. Bull. Sci. Math. 133 (2009), no. 3, 229–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement